# SDR UPS08553116

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Inoperative
- Location: Shoulder Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPT'S SHOULDER HARNESS INERTIA REEL WILL NOT RETRACT.  UNTWISTED SHOULDER STRAP AT INERTIA REEL, SHOULDER STRAPS RETRACT NORMALLY.
